# SDR AALA20170131012

- Difficulty date: January 27, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 11,164 hours, 4,430 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R1 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR IS OUT OF POSITION. REPOSITIONED GIRT BAR IAW AMM 25-66-01. OPERATIONAL CHECK GOOD.
